# SDR DALA1050113765

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 30,096 hours, 11,259 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, THE EMERGENCY EGRESS AISLE LIGHTING FROM ROW 25AFT WARD TO THE L2 DOOR, EXTINGUISH AFTER 15-20 SECONDS.   REPLACED EMERGENCY LIGHT BATTERY PACK M1673, OPS CHECK NORMAL.
